About 3 days after Azer ended his course of Prednisone, he started to feel very hungry. It is common to feel hungry or have cravings on steroids. But this began days after he ended it, and has continued. He is eating as if he was on very strong steroids or Reglan. We are starting to wonder if it's caused by the Growth Hormone Injections. Either way, we aren't complaining.
For the past few days, his chest/lung pain as started to return. He was doing a 30 minute run Monday morning, but had to stop a few times because of sharp, right lobe pain. CPT has been also painful for him, as he says his entire chest is sore. He emailed the CF clinic, and the doctor says it might be Costochondritis, which is basically inflammation of the cartilage that connects the ribs. She said to try a ibuprofen 3x a day for the next three days. If it has been relieved, this is probably what is causing his pain.
Azer had a tough time breathing outside yesterday, but it wasn't until the evening we realized there were some very large grass fires not too far away. We couldn't smell any smoke, but it was extremely windy.
Post a Comment